# SDR UPS03840270

- Difficulty date: March 10, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK IAW M/M 33-50-01.
